# SDR 96ZZZM768

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap Switch
- Part number: 10608198
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATL - DURING CLIMB NR 6 LEADING EDGE FLAP INTRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 6 LEADING EDGE FLAP SWITCH, MFG P/N 10-60819-8.  OPERATIONAL CHECK NORMAL.
